Started synthroid 9 weeks ago after a total thyroidectomy, I am EXTREMELY sensitive to side effects of medications. If it’s listed as a side effect, I’ll have it lol. And the reason I had a total thyroidectomy as I couldn’t tolerate anti thyroid drugs anymore.
I’ve noticed hair loss/thinning as the only side effect that I can’t contribute to my wonky post op thyroid levels (I’ve had Graves’ disease for ten years and am very aware of my symptoms at every single T4 level there is). Synthroids website states that this is common for the first few months. I have noticed I have some more headaches than usual, but I’m also experiencing allergies atm, so idk if they’re related or not. But they’ve been very minor and relieved with NSAID’s, which isn’t too much of a nuisance as I’ve been a long time migraine sufferer. I also get a little panic attack/anxious feeling about 2 hours post administration of synthroid, I am going to attribute this to loading my body with T4 and increasing levels, and hoping that it chills out once euthyroid.
I’m actually very happy with synthroid and hope it works for me long term as it is the gold standard in the medical field. When reading about people who experience “side effects” from this medication, it seems like it is actually due to them being under or over treated.